Valium and Tremor - from FDA reports
Tremor is found among people who take Valium, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Oxycontin, and have Pain. This review analyzes which people have Tremor with Valium. It is created by eHealthMe based on reports of 30,254 people who have side effects when taking Valium from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Nov, 23, 2017
30,254 people reported to have side effects when taking Valium.
Among them, 1,173 people (3.88%) have Tremor
Number of reports submitted per year:
Time on Valium when people have Tremor *:
- < 1 month: 68.75 %
- 1 - 6 months: 6.25 %
- 6 - 12 months: 9.38 %
- 1 - 2 years: 3.12 %
- 2 - 5 years: 9.38 %
- 5 - 10 years: 3.12 %
- 10+ years: 0.0 %
Gender of people who have Tremor when taking Valium *:
- female: 62.88 %
- male: 37.12 %
Age of people who have Tremor when taking Valium *:
- 0-1: 0.82 %
- 2-9: 0.21 %
- 10-19: 1.13 %
- 20-29: 3.9 %
- 30-39: 14.15 %
- 40-49: 25.03 %
- 50-59: 24.41 %
- 60+: 30.36 %
Top conditions involved for these people *:
- Pain (295 people, 25.15%)
- Depression (116 people, 9.89%)
- Multiple Sclerosis (82 people, 6.99%)
- Sleep Disorder (52 people, 4.43%)
- Insomnia (48 people, 4.09%)
Top co-used drugs for these people *:
- Oxycontin (211 people, 17.99%)
- Xanax (163 people, 13.90%)
- Neurontin (153 people, 13.04%)
- Ambien (114 people, 9.72%)
- Zoloft (110 people, 9.38%)
Top other side effects for these people *:
- Nausea (362 people, 30.86%)
- Depression (302 people, 25.75%)
- Insomnia (284 people, 24.21%)
- Weakness (282 people, 24.04%)
- Headache (282 people, 24.04%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Tremor when taking Valium?
- Check symptoms - is tremor caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsTremor and drugs with ingredients of diazepam.
Expand the study to include reports from both FDA and eHealthMeTremor and Valium from FDA and eHealthMe reports
Valium has active ingredients of diazepam. It is often used in stress and anxiety. (latest outcomes from Valium 32,957 users)
Tremor (trembling or shaking movements in one or more parts of your body) has been reported by people with multiple sclerosis, depression, pain, high blood pressure, stress and anxiety (latest reports from 103,948 Tremor patients).
Browse all side effects of Valiuma b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with TremorTremor
Could your condition cause TremorTremor
What would happen?
Questions to the study
Today I had an EGD and was prepped with Versed then given propofol and fentanyl. The procedure lasted perhaps 15 minutes. I was extremely comfortable post op and wanted to sleep. I recall, while still, groggy being told to wake up and get dressed, which I did. After I stood, I experienced ...
My 16-year-old daughter developed tremors in her arms and legs after taking minocycline for two weeks. Doctors hypothesized that there was another pathogen present in her body that ran from the minocycline and went to hide in her nervous system. Within two weeks it was discovered that she has ...
User reviews to the study
Hi everyone.i am 21 and I used to have typhoid fever and now I have body tremors in my head and hands . it's basically shaking my whole body like someone is pushing me forward.i hope to.find support and we can maybe share our burdens.
You should not be taking turmeric whil on Valium. I am being followed by a group of experts who told me to stop taking turmeric cause it didn't go well with my meds. I am also on Amitryptalin, and turmeric is a no-no.together with that too.
I'm tapering Valium ( or trying to) , and just started taking Tumeric at night, away from my Valium dose by 1 1/2 hours. I'm interested to know the experience of others with this combo. I have a lot of pain and hopin the tumeric will help,
Rx called "REQUIP" (but of course has the usual hundred side effects) but its 100% effective. I personally don't like the side effect risks and I am not sure about the RX Ambien. Prudent thing to do – ask your doctor
After 1 week on atenolo I started feeling bad. After 3 weeks I thought I was going to pass out and was nauseous and lightheaded. I stopped taking the atenolol and ended up in emergency with bp of 180/115 and terrible symptoms like tight chest, anxiety, internal shaking, massive nausea, ...